# SDR Z5FA122008N550CS1

- Difficulty date: December 20, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N550CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605551
- Aircraft time: 3,662 hours, 2,570 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 99125373
- Part serial: 0803
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 3,665 hours, 2,572 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW OBSERVED NO GEAR DOWN AND LOCK INDICATION FOR LT MLG.  CREW ABORTED APPROACH TO WORK AFM ABNORMAL/EMERGENCY CHECK LIST. CREW DECLARED EMERGENCY AND SHORTLY AFTER ATTEMPTS TO BLOW GEAR DOWN, CREW RECEIVED DOWN AND LOCK INDICATION. ACFT LANDED WITHOUT INCIDENT. NO RESOURCES AVAILABLE TO PERFORM GEAR SWING AT MX FACILITY AND ACFT WAS FERRIED TO MFG FACILITY.   MX REPLACED THE LT MLG ACTUATOR IAW 32-30-04.  GEAR SWINGS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
